CureZone   Log On   Join
Re: Thanks Ladies
 
lorax Views: 1,448
Published: 14 years ago
 
This is a reply to # 890,580

Re: Thanks Ladies


After I had mine inserted in November 2003, I started to have what I thought of as minor feminine itching. I thought it was brought on by a change in detergents or soap as I was trying different detergents at that time. It never lasted very long at first but got worse over time. This past year it was lasting 2 weeks on and 2 weeks off. That is when I started searching on the internet and discovered this website and realized that I not only had this side effect but others as well. When I went to see my gyno, she determined it to be a yeast infection (although it did not seem like one to me since there was absolutely no discharge.) I was never diagnosed with bacterial vaginosis but I bet I had that as well. I was also very dry all the time. My husband and I would use an over the counter personal lubrication called astroglide. It works well. I have since had my Mirena removed in April and my body is getting back to normal. I have not had one infection since and just about all my other side effects are gone.
Good luck to you!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

5.141 sec, (1)